Electron. J. Diff. Equ., Vol. 2010(2010), No. 63, pp. 1-9.

Functional expansion - compression fixed point theorem of Leggett-Williams type

Douglas R. Anderson, Richard I. Avery, Johnny Henderson

This paper presents a fixed point theorem of compression and expansion of functional type in the spirit of the original fixed point work of Leggett-Williams. Neither the entire lower nor the entire upper boundary is required to be mapped inward or outward.

Submitted November 19, 2009. Published May 5, 2010.
Math Subject Classifications: 47H10.
Key Words: Fixed-point theorems; Leggett-Williams; expansion; compression; positive solutions.

Show me the PDF file (195 KB), TEX file, and other files for this article.

Douglas R. Anderson
Department of Mathematics and Computer Science
Concordia College, Moorhead, MN 56562 USA
email: andersod@cord.edu
Richard I. Avery
College of Arts and Sciences, Dakota State University
Madison, South Dakota 57042 USA
email: rich.avery@dsu.edu
Johnny Henderson
Department of Mathematics, Baylor University
Waco, TX 76798 USA
email: Johnny_Henderson@baylor.edu

Return to the EJDE web page